# SDR DALA2022090105889

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 67,442 hours, 22,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 AT DEPARTURE L-2 DOOR DID NOT INDICATE ARMED. CORRECTIVE ACTION: OPENED L-2 DOOR REMOVED FOD FROM GIRT BAR. CLOSED DOOR & ARMED - OPS CK NML PER AMM 25-66. (9065590)
